# SDR P5CA9600591

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856FT
- Make and model: Boeing 747132
- Aircraft serial: 19897
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bolt
- Part number: BACB30MR5K20
- Condition: Sheared
- Location: Ws 590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED BOLT AT APPROX WS 590 LWR ATTACH FOR STRINGER 7 IN NR 3 MAIN TANK.  REPLACED BOLT.
